# SDR 95ZZZW680

- Difficulty date: March 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1078
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Tripler
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IND - DURING A 'C4' CHECK, THE L1 DOOR WAS FOUND WITH A CRACK AT THE LOWER AFT CORNER, APPROX 1.5 INCHES LONG.  A VISUAL INSPECTION DETECTED THIS CRACK TO A TRIPLER CUTOUT.  STACKED DOUBLER ARRANGEMENT INSTALLED IAW SRM 53-31-00, FIG 836.
